WZNW models and gauged WZNW models based on a family of solvable Lie algebras

Amit Giveon*, Oskar Pelc, Eliezer Rabinovici

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

A family of solvable self-dual Lie algebras that are not double extensions of Abelian algebras and, therefore, cannot be obtained through a Wigner contraction, is presented. We construct WZNW and gauged WZNW models based on the first two algebras in this family. We also analyze some general phenomena arising in such models.

Original languageAmerican English
Pages (from-to)53-98
Number of pages46
JournalNuclear Physics B
Volume462
Issue number1
DOIs
StatePublished - 4 Mar 1996

Bibliographical note

Funding Information:
We would like to thank A.A. Tseytlin for useful discussions. The work of A.G. is supported in part by the BSF (American-Israel Bi-National Science Foundation), by the BRF (Basic Research Foundation) and by an Alon fellowship. The work of E.R. is supported in part by the BSF and by the BRF.

Fingerprint

Dive into the research topics of 'WZNW models and gauged WZNW models based on a family of solvable Lie algebras'. Together they form a unique fingerprint.

Cite this